# SDR AALA20090413TUL04

- Difficulty date: April 3, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5936663501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE DOWN TRACK FROM STATION 1098-1155.  REPLACED TIE DOWN TRACK PER SRM 53-01-00.
